# SDR ABXA201008200105

- Difficulty date: July 5, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 49,896 hours, 37,674 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22127
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POCKET OF CORROSION AT REFUELING PANELS DOOR INBOARD GROUND WIRE MOUNT ON AIRFRAME.  REMOVED AND REPLACED 4E RIB IAW SRM 51-40-2.
